Equate Anti-Diarrheal Loperamide HCl Tablets, 2 mg, 24 Count

Equate Anti-Diarrheal Loperamide HCl Tablets, 2 mg, 24 Count

5.00 USD

Loading...

:

Brand:
Equate
Manufacturer:
Wal-Mart Stores, Inc.
Details:
  • Active ingredient - loperamide HCl
  • Helps control symptoms of diarrhea, including Traveler's Diarrhea
  • 24 capsule-shaped tablets
  • Drink plenty of clear fluids to help prevent dehydration caused by diarrhea
  • Find the right dose on the chart
  • Compare to Imodium A-D active ingredient
  • May be used by people 6 years & older
Get the relief you need with Equate Anti-Diarrheal Tablets. Each capsule-shaped tablet includes 2 mg of loperamide HCl which helps control symptoms of diarrhea, including Travelers' Diarrhea. Adults and children 12 years and over should take two caplets after the first loose stool while children 6-11 years should take one caplet after the first loose stool. Please ask a doctor before giving to children five years and younger. Remember to drink plenty of clear fluids to help prevent dehydration caused by diarrhea. Equate Anti-Diarrheal Tablets provide the comfort you need. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
  • This item ships worldwide.
  • Please allow up to 7 days for items to ship from our facility.
  • Electronic appliances may require a converter to work in your country.